Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is it safe to take Viagra or Cialis along with Losartan, Metoprolol ?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
is it safe to take Viagra or Cialis if you take Losartan 100mg daily and Metoprolol 50mg twice daily
Posted Fri, 13 Jul 2012 in Medicines and Side Effects
 
 
Answered by Dr. Anil Grover 6 hours later
Hi there,

If you are not patient of ischemic heart disease and drugs you are taking to control blood pressure there is no medical prohibition of taking Viagra.

Incidentally, your problem could be metoprolol induced and substituting it with any other drug can solve the problem.

In any case the amount of exercise involved is equivalent to climbing two flight of stairs briskly. It should be done in relaxed manner with a regular partner to minimize the anxiety. Viagra should be taken half an hour before the intended act, for with too much use of this drug there are some case reports of vision problems therefore excessive use of this drug is not recommended.

With Best Wishes

Dr Anil Grover
Cardiologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor